# SDR SCNA97059

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 AND L1 DOOR EXIT SLIDE LIGHTS ARE INOP.  REMOVED AND REPLACED ASSOCIATED BATTERY PACK.  ALL EMERGENCY LIGHTS CHECK GOOD.
